# SDR UIEA2016101700815

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 92,597 hours, 17,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT LEFT EMERGENCY AISLE LIGHT INOPERATIVE.  FOUND CABLE DISCONNECTED. RECONNECTED CABLE TO UPPER DECK AFT EMERGENCY LIGHT IAW  AMM TASK 33-51-00-432-006 OPS CHECKED GOOD IAW  TASK 33-57-00-715-105.
